Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on Hadamard's determinant theorem


Author: John Williamson
Journal: Bull. Amer. Math. Soc. 53 (1947), 608-613
DOI: https://doi.org/10.1090/S0002-9904-1947-08853-4
MathSciNet review: 0020538
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jacques Hadamard, Résolution d'une question relative aux déterminants, Bull. Sci. Math. (2) vol. 17 (1893) pp. 240-246.
  • 2. R. E. A. C. Paley, On orthogonal matrices, Journal of Mathematics and Physics, Massachusetts Institute of Technology, vol. 12 (1933) pp. 311-320.
  • 3. John Williamson, Hadamard’s determinant theorem and the sum of four squares, Duke Math. J. 11 (1944), 65–81. MR 0009590


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08853-4